# SDR AALA202307311913

- Difficulty date: July 22, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 42,104 hours, 17,432 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 38861883
- Part serial: 1180
- Condition: Leaking
- Location: Zone 300 - Stabs
- Component: Apu, Honeywell
- Component part number: 351A10001
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DO TO FUEL IMBALANCE. AIRCRAFT DIVERTED TO AZO, LANDING SAFELY. FOUND FUEL LEAK FROM INLET GUIDE VANE (IGV) ACTUATOR. REPLACED IGV ACTUATOR PER AMM 49-52-12.
